Search Results

There are 8693 results for: content related to: Search Algorithms

  1. Directed Graphs

    Graph Theory and Applications: With Exercises and Problems

    Jean-Claude Fournier, Pages: 83–96, 2010

    Published Online : 2 FEB 2010, DOI: 10.1002/9780470611548.ch4

  2. Combinatorial Criteria for Ramifiable Ordered Sets

    Mathematical Logic Quarterly

    Volume 47, Issue 4, November 2001, Pages: 539–555, Olivier Esser and Roland Hinnion

    Article first published online : 3 JUL 2001, DOI: 10.1002/1521-3870(200111)47:4<539::AID-MALQ539>3.0.CO;2-O

  3. Improper choosability of graphs and maximum average degree

    Journal of Graph Theory

    Volume 52, Issue 3, July 2006, Pages: 181–199, Frédéric Havet and Jean-Sébastien Sereni

    Article first published online : 14 FEB 2006, DOI: 10.1002/jgt.20155

  4. Optimal Paths

    Graph Theory and Applications: With Exercises and Problems

    Jean-Claude Fournier, Pages: 119–147, 2010

    Published Online : 2 FEB 2010, DOI: 10.1002/9780470611548.ch6

  5. Spanning arborescences, ingraphs, and outgraphs

    Journal of Graph Theory

    Volume 3, Issue 2, Summer 1979, Pages: 141–150, Kenneth A. Berman

    Article first published online : 3 OCT 2006, DOI: 10.1002/jgt.3190030206

  6. You have free access to this content
    Index

    Graph Theory and Applications: With Exercises and Problems

    Jean-Claude Fournier, Pages: 279–282, 2010

    Published Online : 2 FEB 2010, DOI: 10.1002/9780470611548.index

  7. The Gilbert arborescence problem

    Networks

    Volume 61, Issue 3, May 2013, Pages: 238–247, M. G. Volz, M. Brazil, C. J. Ras, K. J. Swanepoel and D. A. Thomas

    Article first published online : 18 JUL 2012, DOI: 10.1002/net.21475

  8. Minimum-weight rooted not-necessarily-spanning arborescence problem

    Networks

    Volume 39, Issue 2, March 2002, Pages: 77–87, V. Venkata Rao and R. Sridharan

    Article first published online : 18 APR 2002, DOI: 10.1002/net.10015

  9. A catalog of steiner tree formulations

    Networks

    Volume 23, Issue 1, January 1993, Pages: 19–28, Michel X. Goemans and Young-Soo Myung

    Article first published online : 11 OCT 2006, DOI: 10.1002/net.3230230104

  10. Tree-Properties for Ordered Sets

    Mathematical Logic Quarterly

    Volume 48, Issue 2, February 2002, Pages: 213–219, Olivier Esser and Roland Hinnion

    Article first published online : 10 DEC 2001, DOI: 10.1002/1521-3870(200202)48:2<213::AID-MALQ213>3.0.CO;2-R

  11. Ramifiable Directed Sets

    Mathematical Logic Quarterly

    Volume 44, Issue 2, 1998, Pages: 216–228, Roland Hinnion

    Article first published online : 13 NOV 2006, DOI: 10.1002/malq.19980440208

  12. The maximum number of arc-disjoint arborescences in a tournament

    Journal of Graph Theory

    Volume 6, Issue 3, Autumn (Fall) 1982, Pages: 295–302, Ma Chung-fan and Cai Mao-cheng

    Article first published online : 3 OCT 2006, DOI: 10.1002/jgt.3190060305

  13. Low cost drainage networks

    Networks

    Volume 6, Issue 4, 1976, Pages: 351–371, D. H. Lee

    Article first published online : 2 MAR 2007, DOI: 10.1002/net.3230060405

  14. Generalizations of planar graphs

    Networks

    Volume 12, Issue 2, Summer 1982, Pages: 127–140, Ranel E. Erickson

    Article first published online : 11 OCT 2006, DOI: 10.1002/net.3230120205

  15. Small degree out-branchings

    Journal of Graph Theory

    Volume 42, Issue 4, April 2003, Pages: 297–307, Jørgen Bang-Jensen, Stéphan Thomassé and Anders Yeo

    Article first published online : 24 FEB 2003, DOI: 10.1002/jgt.10092

  16. A branch-and-cut algorithm for the resource-constrained minimum-weight arborescence problem

    Networks

    Volume 29, Issue 1, January 1997, Pages: 55–67, Matteo Fischetti and Daniele Vigo

    Article first published online : 7 DEC 1998, DOI: 10.1002/(SICI)1097-0037(199701)29:1<55::AID-NET6>3.0.CO;2-B

  17. Sur Une Description Axiomatique Des Liens Syntaxiques

    Mathematical Logic Quarterly

    Volume 11, Issue 4, 1965, Pages: 291–296, Solomon Marcus

    Article first published online : 13 NOV 2006, DOI: 10.1002/malq.19650110404

  18. An application of lagrangean decomposition to the resource-constrained minimum weighted arborescence problem

    Networks

    Volume 20, Issue 3, May 1990, Pages: 345–359, Monique Guignard and Moshe B. Rosenwein

    Article first published online : 11 OCT 2006, DOI: 10.1002/net.3230200306

  19. The k best spanning arborescences of a network

    Networks

    Volume 10, Issue 2, Summer 1980, Pages: 91–109, P. M. Camerini, L. Fratta and F. Maffioli

    Article first published online : 11 OCT 2006, DOI: 10.1002/net.3230100202

  20. On the topology of river nets

    Water Resources Research

    Volume 3, Issue 1, March 1967, Pages: 103–106, A. E. Scheidegger

    Article first published online : 9 JUL 2010, DOI: 10.1029/WR003i001p00103